# SDR DALA2021042202345

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 64,549 hours, 21,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5804 FLIGHT ATTENDANT ATTEMPTED TO DISARM THE 1R ENTRY DOOR, BUT THE SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: CLEARED DEBRIS FROM GRIT BAR 1R, OPS CK GOOD, REF B757 AMM 25-66. (7430609)
